General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Sibirsk. Mat. Zh.:

Personal entry:
Save password
Forgotten password?

Sibirsk. Mat. Zh., 2015, Volume 56, Number 2, Pages 290–321 (Mi smj2639)  

This article is cited in 13 scientific papers (total in 13 papers)

Capacity estimates, Liouville's theorem, and singularity removal for mappings with bounded $(p,q)$-distortion

A. N. Baykinab, S. K. Vodop'yanovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: The mappings with bounded weighted $(p,q)$-distortion are natural generalizations of the class of mappings with bounded distortion which appears as a doubly indexed scale for $p=q=n$ in the absence of weight functions. In case $n-1<q\le p=n$, the mappings with bounded $(p,q)$-distortion were studied previously in a series of articles under the additional assumption that the mapping enjoys Luzin's $\mathscr N$-property. In this article we present the first facts of the theory of mappings with bounded $(p,q)$-distortion which are obtained without additional analytical assumptions. The core of the theory consists of the new analytical properties of pushforward functions; in particular, we prove that the gradient of the pushforward function vanishes almost everywhere on the image of the branch set. Some estimates are given on the capacity of the images of condensers under mappings with bounded $(p,q)$-distortion. We obtain Liouville-type theorems and the singularity removal theorems for the mappings of this class, and we apply these theorems to classifying manifolds.

Keywords: mappings with bounded weighted $(p,q)$-distortion, capacity estimate, Liouville-type theorem, singularity removal.

Full text: PDF file (493 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:2, 237–261

Bibliographic databases:

UDC: 517.54
Received: 06.10.2014

Citation: A. N. Baykin, S. K. Vodop'yanov, “Capacity estimates, Liouville's theorem, and singularity removal for mappings with bounded $(p,q)$-distortion”, Sibirsk. Mat. Zh., 56:2 (2015), 290–321; Siberian Math. J., 56:2 (2015), 237–261

Citation in format AMSBIB
\by A.~N.~Baykin, S.~K.~Vodop'yanov
\paper Capacity estimates, Liouville's theorem, and singularity removal for mappings with bounded $(p,q)$-distortion
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 2
\pages 290--321
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 2
\pages 237--261

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Tryamkin, “On asymptotic curves and values in the theory of mappings with weighted bounded distortion”, Sib. elektron. matem. izv., 12 (2015), 688–697  mathnet  crossref
    2. M. V. Tryamkin, “Modulus inequalities for mappings with weighted bounded $(p,q)$-distortion”, Siberian Math. J., 56:6 (2015), 1114–1132  mathnet  crossref  crossref  mathscinet  isi  elib
    3. M. V. Tryamkin, “Otsenki na moduli semeistv krivykh dlya otobrazhenii s vesovym ogranichennym $(p,q)$-iskazheniem”, Vladikavk. matem. zhurn., 17:3 (2015), 65–74  mathnet
    4. M. V. Tryamkin, “Asymptotic curves and asymptotic values for mappings with weighted bounded $(p,q)$-distortion”, Russian Math. (Iz. VUZ), 60:1 (2016), 76–80  mathnet  crossref  isi
    5. S. K. Vodop'yanov, A. O. Molchanova, “Lower semicontinuity of mappings with bounded $(\theta,1)$-weighted $(p,q)$-distortion”, Siberian Math. J., 57:5 (2016), 778–787  mathnet  crossref  crossref  isi  elib  elib
    6. M. V. Tryamkin, “Boundary Correspondence for Homeomorphisms with Weighted Bounded $(p,q)$-Distortion”, Math. Notes, 102:4 (2017), 591–595  mathnet  crossref  crossref  mathscinet  isi  elib
    7. S. K. Vodop'yanov, N. A. Kudryavtseva, “On the Convergence of Mappings with $k$-Finite Distortion”, Math. Notes, 102:6 (2017), 878–883  mathnet  crossref  crossref  isi  elib
    8. N. A. Kudryavtseva, S. K. Vodopyanov, “On the convergence of mappings with $k$-finite distortion”, Probl. anal. Issues Anal., 7(25), spetsvypusk (2018), 88–100  mathnet  crossref  elib
    9. S. K. Vodopyanov, “Basics of the quasiconformal analysis of a two-index scale of spatial mappings”, Siberian Math. J., 59:5 (2018), 805–834  mathnet  crossref  crossref  isi  elib
    10. S. K. Vodopyanov, “Differentiability of mappings of the Sobolev space $W^1_{n-1}$ with conditions on the distortion function”, Siberian Math. J., 59:6 (2018), 983–1005  mathnet  crossref  crossref  isi  elib
    11. A. Molchanova, S. Vodopyanov, “Injectivity almost everywhere and mappings with finite distortion in nonlinear elasticity”, Calc. Var. Partial Differ. Equ., 59:1 (2019), 17  crossref  mathscinet  isi  scopus
    12. S. K. Vodopyanov, “Foundations of quasiconformal analysis of a two-index scale of spatial mappings”, Dokl. Math., 99:1 (2019), 23–27  crossref  crossref  zmath  isi  elib  scopus
    13. S. K. Vodopyanov, “O regulyarnosti otobrazhenii, obratnykh k sobolevskim, i teoriya $\mathscr{Q}_{q,p}$-gomeomorfizmov”, Sib. matem. zhurn., 61:6 (2020), 1257–1299  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:369
    Full text:77
    First page:19

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021